# SDR 98ZZZX1689

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SF
- Make and model: Beech 99
- Aircraft serial: U32
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 15810038
- Condition: Bent
- Location: Rt Otbd Mlg Door
- Component: 1158100366
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIC REPORTED THE INABILITY TO EXTEND THE LANDING GEAR ELECTRICALLY, WITH A LOUD BANG NOTED IMMEDIATELY UPON EXTENSION. THE LANDING GEAR WAS EXTENDED MANUALLY, AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  SUBSEQUENT INVESTIGATION DISCLOSED A TRIPPED LANDING GEAR CIRCUIT BREAKER, AND A BENT RT OUTBOARD MLG DOOR ACTUATING CAM.  THE GEAR DOOR ROLLER ASSY STRUCK THE UNDERSIDE OF THE LANDING GEAR ACTUATING CAM CAUSING THE GEAR TO BIND IN THE WHEEL WELL.  INVESTIGATION FAILED TO DETERMINE A CAUSE.  THE CAM ASSY MAY HAVE BEEN MIS-RIGGED, OR FAILED TO SNAP OVERCENTER DUE TO WEAK RETURN SPRINGS.
